Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A NOTE ON RANDOM WALKS IN A HYPERCUBE

STANISLAV VOLKOV and TIMOTHY WONG
Pi Mu Epsilon Journal
Vol. 12, No. 9 (Fall 2008), pp. 551-557
Published by: Pi Mu Epsilon
Stable URL: http://www.jstor.org/stable/24345273
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A NOTE ON RANDOM WALKS IN A HYPERCUBE
Preview not available

Abstract

We study a simple random walk on an n-dimensional hypercube. For any starting position we find previously unknown (we believe) probability of hitting vertex a before hitting vertex b, whenever a and b share the same edge. This generalizes the model in [3] Exercise 1.3.7 there.

Page Thumbnails

  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557